RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Appl. Probab., 2015, том 52, выпуск 3, страницы 877–893 (Mi jappp1)  

Limit theorems for decomposable branching processes in a random environment

Vladimir Vatutina, Quansheng Liub

a Steklov Math Inst, Moscow 119991, Russia
b Univ Bretagne Sud, UMR 6205, LMBA, F-56000 Vannes, France

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 14-01-00318
National Center for Scientific Research (CNRS)
National Natural Science Foundation of China 11171044
11571052
11401590
V. Vatutin was supported in part by the Russian Foundation for Basic Research (Project No. 14-01-00318) and by the French National Center for Scientific Research for a scientific stay of three months in 2013 at the Universite de Bretagne-Sud, where the present work was essentially carried out. Q. Liu was supported in part by the National Natural Science Foundation of China (grants no. 11171044, no. 11571052, and no. 11401590).


DOI: https://doi.org/10.1239/jap/1445543853


Реферативные базы данных:

ArXiv: 1403.0746
Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jappp1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:24

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018